# SDR PLGA980208B

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicator
- Part number: 522861
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

BOS - FLT 4428 - AFTER TAKEOFF, THE RIGHT ITT INDICATOR STARTED FLUCTUATING BETWEEN 800-900 DEGREES.  ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ITT INDICATOR.  SYSTEM CHECKED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
